Communications in Mathematical Physics

Stability and equilibrium states of infinite classical systems

Michael Aizenman, Giovanni Gallavotti, Sheldon Goldstein, and Joel L. Lebowitz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 48, Number 1 (1976), 1-14.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103899807

Mathematical Reviews number (MathSciNet)
MR0408670

Subjects
Primary: 82.60

Citation

Aizenman, Michael; Gallavotti, Giovanni; Goldstein, Sheldon; Lebowitz, Joel L. Stability and equilibrium states of infinite classical systems. Comm. Math. Phys. 48 (1976), no. 1, 1--14. https://projecteuclid.org/euclid.cmp/1103899807


Export citation